# SDR SWIA200719336

- Difficulty date: December 6, 2007
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 14,030 hours, 10,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, BS 280 AT LBL 9 LOWER FLOORBEAM IS CRACKED.  COMPLIED WITH REPAIRS PER CRJ200 REO 601R-53-11-171.
